Streb, Walter
Unterringtheorie-exemplifiziert an Ringen mit Involution
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 109-132
Zbl 0566.16003 | MR 742114
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__109_0

Bibliographie

[1] I.N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, Illinois, 1972. MR 271135 | Zbl 0232.16001

[2] I.N. Herstein, Noncommutative Rings, Carus Monograph 15 (Math. Assoc. Amer.), Wiley, New York, 1973. MR 1449137 | Zbl 0177.05801

[3] I.N. Herstein, Rings with Involution, Univ. of Chicago Press, Chicago, Illinois, 1976. MR 442017 | Zbl 0343.16011

[4] C. Lanski, On the relationship of a ring and the subring generated by its symmetric elements, Pacific J. Math., 44 (1973), pp. 581-592. MR 321966 | Zbl 0252.16004

[5] C. Lanski, Chain conditions in rings with involution, J. London Math. Soc., 9 (1974), pp. 93-102. MR 360676 | Zbl 0291.16011

[6] C. Lanski, Chain conditions in rings with involution II, J. London Math. Soc., 18 (1978), pp. 421-428. MR 518226 | Zbl 0395.16008

[7] P.H. Lee, On subrings of rings with involution, Pacific J. Math., 60 (1975), pp. 131-147. MR 396657 | Zbl 0324.16013

[8] L.H. Rowen, Polynomial Identities in Ring Theory, Academic Press, New York, 1980. MR 576061 | Zbl 0461.16001

[9] W. Streb, Lie structure in semiprime rings with involution, J. Algebra, 70 (1981), pp. 480-492. MR 623821 | Zbl 0463.16013

[10] W. Streb, Invariant subgroups in rings with involution, J. Algebra, 72 (1981), pp. 342-358. MR 641330 | Zbl 0469.16007

[11] W. Streb, Invariante Untergruppen in Ringen mit Involution II, J. Algebra, im Druck. MR 736765 | Zbl 0566.16004